STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON #2 PS INSERT 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5532P209 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reportrd by sale rep that the wire of the tibial bearing insert - ps had detached while open the box before use.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
Reported event: an event regarding disassociation involving a triathlon insert was reported.The event of disassociation was not confirmed; product inspection noticed and confirmed damage.Method & results: -device evaluation and results: the insert was returned for evaluation.The locking wire was still in place; the reported event was not confirmed.Damage on the poly edge was noticed.-medical records received and evaluation: no medical records were received for review with a clinical consultant.-device history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.-complaint history review: there have been no other similar events for the reported lot.Conclusions: it was reported by the sales rep that the wire of the tibial bearing insert - ps had detached while open the box before use.The insert was returned for evaluation.The locking wire was still in place; the reported event was not confirmed.Damage on the poly edge was noticed.Product evaluation concluded the following: "there are strong process controls in place at both wire insertion process and wire verification post clean process to effectively mitigate the presence of a disassociated wire.As the returned device passed both a visual and vision system inspection, we cannot confirm this complaint is manufacturing related.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.